# SDR CA131105005

- Difficulty date: October 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 425
- Engine: Pwa PT6A135A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED AN ENGINE SURGE DURING THE TRANSIT DECENT.
